Skip directly to search Skip directly to A to Z list Skip directly to page options Skip directly to site content

NIOSHTIC-2 Publications Search

Search Results

A note on recovering the distributions from exponential moments.

Authors
Mnatsakanov-RM; Sarkisian-K
Source
Appl Math Comput 2013 Apr; 219(16):8730-8737
NIOSHTIC No.
20042510
Abstract
The problem of recovering a cumulative distribution function of a positive random variable via the scaled Laplace transform inversion is studied. The uniform upper bound of proposed approximation is derived. The approximation of a compound Poisson distribution as well as the estimation of a distribution function of the summands given the sample from a compound Poisson distribution are investigated. Applying the simulation study, the question of selecting the optimal scaling parameter of the proposed Laplace transform inversion is considered. The behavior of the approximants are demonstrated via plots and table.
Keywords
Mathematical-models; Biostatistics; Statistical-analysis; Simulation-methods; Analytical-chemistry; Analytical-processes; Author Keywords: Moment-recovered approximation; Laplace transform inversion; Compound distribution
Contact
Robert M. Mnatsakanov, Department of Statistics, West Virginia University, P.O. Box 6330, Morgantown, WV 26506, USA
CODEN
AMHCBQ
Publication Date
20130415
Document Type
Journal Article
Email Address
rmnatsak@stat.wvu.edu
Fiscal Year
2013
NTIS Accession No.
NTIS Price
Identifying No.
B20130520
Issue of Publication
16
ISSN
0096-3003
NIOSH Division
HELD
Priority Area
Public Safety
Source Name
Applied Mathematics and Computation
State
WV
TOP